# SDR ORJA99225

- Difficulty date: July 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N836RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53046
- System (JASC): 2560 · Emergency Equipment
- Part: Slide
- Part number: D29982107
- Condition: Detached
- Location: Galley Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - R1 DOOR ESCAPE SLIDE FELL OUT OF DOOR.  RE-SECURED FORWARD GALLEY DOOR SLIDE AND COVER SLIDE CHECKS GOOD.  (X)
